# SDR DXTA2009021703509

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 164 hours, 90 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL GOT "CHIP DETECT -R" AMBER CAS MESSAGE. ABORTED TAKEOFF.  EXAMINED ALL RT ENG MAGNETIC PLUGS FOR PARTICLES. FOUND CHIP, REPLACED OIL FILTER AND COMPLIED WITH OIL FILTER AND ANALYZER KIT. OPERATED THE RT ENG, "CHIP DETECTER" CAS MESSAGE DID NOT APPEAR AT ALL THROTTLE SETTINGS. LEAK CHECK OF THE OIL FILTER BOWL AND CHIP COLLECTORS CHECKED GOOD.  ALL WORK DONE IAW MM79-30-00-200-801.
